# SDR DXTA2011061704622

- Difficulty date: June 16, 2011
- Submitted: June 17, 2011
- Operation: Air carrier
- Aircraft: N904QS
- Make and model: Cessna 750
- Aircraft serial: 7500210
- Aircraft time: 7,840 hours, 4,689 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Damaged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT.  LANDING GEAR HANDLE WOULD NOT RELEASE OR MOVE.   REPAIRED DAMAGED WIRING AT NOSE GEAR SQUAT SWITCH IAW WIRING MANUAL 20-10-01- PERFORMED NUMEROUS GEAR SWINGS. OPS CHECKED GOOD IAW MM 32-00-01.
